# SDR UALA2013051503373

- Difficulty date: May 13, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 50,511 hours, 6,084 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 32907706
- Part serial: 1478
- Condition: Faulted
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED ISOLATION VALVE STATUS MESSAGE ON ARRIVAL.  REPLACED RIGHT ISOLATION VALVE AS PER MM. VALVE OPERATES NORMALLY BUT SYNOPTIC DISPLAY FAILED TO SHOW GREEN BAR OR VALVE POSITION IN EITHER CLOSED OR OPEN POSITION. RELOADED ASCIPS SOFTWARE DID NOT FIX. STATUS BLEED 164022 ISOLATION VALVE STILL DISPLAYED.  REPLACED ISOLATION VALVE. IAW MM 36-12-01. OP CHECKED NORMAL.
